# SDR DALA2022060103810

- Difficulty date: May 25, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 54,555 hours, 28,461 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 3137 - MISC/DE - DUE TO YELLOW HYDRAULIC SYSTEM PRESSURE AND QUANTITY LOSS. CORRECTIVE ACTION: REPLACED O-RING AT PARKING BRAKE VALVE (2579GM) PER A319 AMM 32-45.(7449591)
